# SDR ASAA2017021319900

- Difficulty date: February 13, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 71,861 hours, 48,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10A397GCM22
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR REQUIRED PUSH ASSIST IN UPPER AFT CORNER FOR CLOSING.  ACFT GROUNDED. FOUND AFT UPPER DOOR BEARING WORN AND DAMAGED.  REPLACED THE BEARING IAW AMM 52-11-00.  ADJUSTED THE GUIDE ARM IAW AMM 52-11-00. DOOR CHECKED NORMAL.
